# SDR DHL9980169C

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING HINGE FITTING BOLT AT STA NR 3B BOLT HOLE CRACKED I/B SIDE STA 97.  REAMED BOLT HOLE .0312 OVERSIZE PER SRM 51-3-2.
